Forums at Psych Central - View Single Post - Propanolol & Tremor
View Single Post
Old 09-13-2018, 07:29 AM
TicTacGo TicTacGo is offline
Member
 
Member Since: Dec 2016
Location: South Africa
Posts: 417
TicTacGo TicTacGo is offline
Member
TicTacGo has no updates.
 
Member Since: Dec 2016
Location: South Africa
Posts: 417

2 yr Member
38 hugs
given
Default Propanolol & Tremor

Good day.

I'd like to hear some opinions and experiences regarding propanolol for tremors.

These shakes have been going on for a while. It was, in my mind, almost definitely the lithium. When stopping the lithium two months ago, it did not get better.
I am aware that some of the medications I take are possibly causing it- setraline, flupentixol, olanzapine, buproprion... all on the common side of side effects.

The doctor basically said, "listen, trying to change medications in order to eliminate the cause would be difficult."
As long as:
1) it does not progressively deteriorate and
2) can be controlled
She didn't seem too confident in the propanolol. She said that it could or could not help.

Are there other options in -treating- it?

She did mention other possibilities such as a genetic disposition to tremors. With that, I do not think there is any relative in particular (that I can think of) that has a tremor.
The most common type is a essential tremor, otherwise known as a essential benign tremor. It is not a serious, but is certainly bothersome. I keep having people ask why I am shaking.
__________________

Venlafaxine
Quetiapine
Propanolol
Clonazepam
TicTacGo is offline   Reply With QuoteReply With Quote